Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz

Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz
Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz
Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz
Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz
Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz
Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz
Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz
Equate Nighttime Severe Cold and Flu Relief, Max Strength, 12 fl oz

Model: S28022E/76340

Brand: Equate

(144) 1 shops 0 products

Detailed product description

Compare to Vicks NyQuil Severe Cold and Flu active ingredients. Equate Nighttime Severe Cold and Flu Relief is a powerful liquid cold medicine that provides maximum strength relief for common cold and flu-like symptoms so you can rest. One dose relieves headache, fever, sore throat, minor aches and pains, sinus congestion and pressure, sneezing, runny nose and cough. The active ingredients in each 30 mL dose are Acetaminophen (pain reliever/fever reducer); Dextromethorphan HBr (cough suppressant); Doxylamine Succinate (antihistamine); and Phenylephrine HCl (nasal decongestant). Get maximum strength, multi-symptom relief so you can sleep. This liquid cold and flu relief medicine is mixed berry flavor. For adults and children 12 years and older. This product is alcohol free, sugar free and gluten free.

Active Ingredients: Contains Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Doxylamine Succinate 12.5 mg, and Phenylephrine HCl 10 mg, which compares to the active ingredients in Vicks NyQuil Severe Maximum Strength: Equate Nighttime Severe Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, sinus congestion and pressure, sneezing, runny nose and cough Nighttime Relief: Provides cold care through the night; this cold and flu medicine relieves cold and flu symptoms so you can rest; does not contain pseudoephedrine Effective: Each dose contains a pain reliever, fever reducer, cough suppressant, antihistamine and nasal decongestant Mixed Berry Flavor Liquid: This liquid cold and flu medicine comes in tasty mixed berry flavor and provides multi-symptom relief; alcohol free, sugar free and gluten free


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number S28022E/76340
Color Red
Weight -
Height -
Depth -

Additional product information

Product Id 455123
User Reviews and Ratings 4.5 (144 ratings) 4.5 out of 5 stars
UPC 681131078337

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward